ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

A cone theoretic Krein-Milman theorem in semitopological cones

Journal: Sahand Communications in Mathematical Analysis (Vol.9, No. 1)

Publication Date:

Authors : ; ;

Page : 143-150

Keywords : $T_0$ topology; Extreme Point; Krein-Milman type theorem;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, a Krein-Milman  type theorem in $T_0$ semitopological cone is proved,  in general. In fact, it is shown that in any locally convex $T_0$ semitopological cone, every convex compact saturated subset is the compact saturated convex hull of its extreme points, which improves the results of Larrecq.

Last modified: 2018-02-03 20:15:59